# SDR AALA20151019002

- Difficulty date: October 18, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 6,232 hours, 1,187 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 24E507009G03
- Part serial: N1327727
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACRID FUMES SMELL IN COCKPIT AFTER TAKEOFF, ALSO SMELL IN CABIN OF ACFT.  THE FLIGHT DECLARED AN EMER & RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  ACFT WAS REMOVED FROM SERVICE.  R & R THE FWD LAVATORY WATER HEATER IAW AMM 38-12-16.  OPERATIONALLY CHECKED OK.
